MathSciNet Relay Station
MathSciNet bibliographic data
MR358306 46B15
Johnson, William B. On finite dimensional subspaces of Banach spaces with local unconditional structure. Studia Math. 51 (1974), 225–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement